# SDR ASAA2021090235844

- Difficulty date: September 2, 2021
- Submitted: September 4, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 1,004 hours, 451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632920682
- Part serial: 802
- Condition: Inoperative
- Location: #1 Engine
- Part time: 993 hours, 449 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HPSOV LOCKOUT PROCEDURE (ENGINE NO 1 COMPRESSOR WASH) LOCKBOLT HELICOIL BACKED OUT. GROUNDED - YES. REPLACED NO 1 ENGINE HPSOV REF B737-9 AMM 36-11-07. LEAK TEST GOOD. LRU REPLACEMENT TESTS GOOD.
